# SDR SWIA202055104

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT 21R AND FS333 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REPLACED STRINGER SPLICE 21R AT FS 333, REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E.  NO LEAKS NOTED AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
